MathSciNet Relay Station
MathSciNet bibliographic data
MR854546 (87j:45017) 45J05
Chen, Yu Bo; Zhuang, Wan The existence of maximal and minimal solution of the nonlinear integro-differential equation in Banach space. Appl. Anal. 22 (1986), no. 2, 139–147.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement